# SDR ABXA000170

- Difficulty date: March 10, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 40,986 hours, 45,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 99576004
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP OUTBOARD HINGE FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-02.
